# SDR ASAA2019062629881

- Difficulty date: June 26, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 13,630 hours, 4,375 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 17896
- Condition: Sticking
- Location: Nr 2 Engine
- Part time: 13,684 hours, 4,391 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTS OF #2 ENGINE START VALVE IS SLOW TO OPEN OR STICKING. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE START VALVE REF AMM 80-11-03-400-801. REQUIRES PNEUMATIC LEAK CHECK. OPS CHECK GOOD.
